# SDR TWAA0104902

- Difficulty date: July 7, 2000
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N921L
- Make and model: Doug DC-9-32
- Aircraft serial: 47107
- Aircraft time: 80,344 hours, 86,616 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, THE LEFT WING OUTBOARD FLIGHT SPOILER HAD DELAMINATED AREA ON TOP OF SPOILER INBOARD END.  INSTALLED SERVICEABLE PANEL AND RIGGED.
